Saphris - how long does it take to get saprhis out of one's system?
- 24 Feb 2012 by still living
- headache, saphris
Saphris has caused me extreme dizziness,nausa,headache and sleepiness. took it for 3 days, been off it 4, still sicker than a dog.
15 Jun 2012
Hello still living. Given the nature of the drug, and that you only have taken it for three days,I believe you should shortly (perhaps a few more days at the most) be feeling better. Regards pledge
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
my doc prescribed me a 20 mg prozac and Saphris 5mg, i have neen using prozac for a month now but Saphris but for some reason i am not comfortable to ...
4 answers • 1 Apr 2011
I just started taking Saphris last night 10mg. and suddenly stopping Seroquel 800mg at the same time. Is there anything that I need to know that ...
2 answers • 13 Apr 2011
I just want to know how long it takes for the body to metabolize this medication. I know for example, Lithium, needs to build up in your system, Is ...
1 answer • 6 May 2011
I dont take pain medicine at all but ive had a severe headache on my left side of my head for a whole week now! I was in a sever accident the end of ...
3 answers • 6 Dec 2011
I also take klonopin for anxiety. I have major anxiety disorder and have tried several (and I mean several ) antidepressant with no success. So now I ...
3 answers • 20 Nov 2013